# SDR CA980616005

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW120
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360VAR
- Condition: Failed
- Location: Cockpit
- Component: Sperryflt, AH600
- Stage of operation: AP
- Nature of condition: I, J
- Precautionary procedure: L, A

## Discrepancy

(CAN) COMPASS SYSTEMS MISMATCHED.  NR 1 INDICATED 020 DEGREES, NR 2 INDICATED 008 DEGREES, C14 INDICATED 040 DEGREES, AND THE STANDBY INDICATED 50 DEGREES.  AFTER UNEVENTFUL LANDING ALL COMPASSES INDICATED WITHIN + OR - 1 DEGREE.  THIS IS A KNOWN PROBLEM AND A NEW AHRS IS IN DEVELOPMENT TO REPLACE THE AH600 FOR OPS ABOVE 79 DEGREES MAGNETIC DIP ANGLE.
